# SDR IXXA20161130177

- Difficulty date: October 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skate Angle
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OUTBOARD SKATE ANGLE INBOARD SURFACE HAS SEVERAL BROKEN AND RUSTED NUTPLATES AND SURFACE CORROSION ALONG THE ENTIRE LENGTH. REMOVED CORROSION ALONG THE LENGTH OF OUTBOARD SKATE ANGLE. STARTING MATERIAL .125. BLENDED .077. MATERIAL LEFT .118. WITHIN LIMITS IAW SRM 54-51-71. REMOVED 20" OF SKATE FITTING PER 47224REA22. REINSTALLED NUTPLATES IAW SRM 51-40-02. LEAK CHECK WILL BE PERFORMED ON NONROUTINE 2748.
